# SDR DALA13050700997

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 57,375 hours, 41,616 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, TAILCONE TELEFLEX CABLE WAS NOTED TO BE WORN.  SPIRAL WRAP WAS SHOWING WEAR & COMING OFF OF THE CABLE.  REPLACED TELEFLEX CABLE IAW AMM 53-53-02-201-1.
